On universal quadrature formulae

Ivo Babuška

Aplikace matematiky (1968)

  • Volume: 13, Issue: 4, page 304-338
  • ISSN: 0862-7940

How to cite


Babuška, Ivo. "Über universal optimale Quadraturformeln." Aplikace matematiky 13.4 (1968): 304-338. <http://eudml.org/doc/14551>.

author = {Babuška, Ivo},
journal = {Aplikace matematiky},
language = {ger},
number = {4},
pages = {304-338},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Über universal optimale Quadraturformeln},
url = {http://eudml.org/doc/14551},
volume = {13},
year = {1968},

AU - Babuška, Ivo
TI - Über universal optimale Quadraturformeln
JO - Aplikace matematiky
PY - 1968
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 13
IS - 4
SP - 304
EP - 338
LA - ger
UR - http://eudml.org/doc/14551
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.